| Catalog Number |
100/166/080 |
| Medical Device Problem Codes |
Inflation Problem (1310); Gas/Air Leak (2946)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/18/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
Event or Problem Description
It was reported that the cuff did not completely inflate during testing (leak).The issue was resolved by changing to a new product.There was no patient involvement, and no patient harm/adverse event reported.
Additional Manufacturer Narrative
H6: evaluation codes updated.One device was received for investigation.The device was visually inspected and functionally tested.The reported issue could not be duplicated.The complaint is not confirmed.A device history record (dhr) review reported no discrepancies or non-conformances during the manufacturing of the reported lot number.